# SDR 95ZZZX1358

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65503
- Make and model: Beech C 23
- Aircraft serial: M2378
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB 518A, FOUND CRIMP NUT LOOSE AS SHOWN IN STEP 2 OF BULLETIN.  SUBMITTER SUGGESTS CRIMP NUT LOOSE DUE TO POOR DESIGN.
